ELLGESIC – TBR
Aceclofenac , Paracetamol and Trypsin Chymotrypsin, which relieves pain. Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID) and Paracetamol is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever.
Nausea, Vomiting, Heartburn, Stomach pain, Indigestion, Loss of appetite, Diarrhea
Avoid consuming alcohol when taking Aceclofenac + Paracetamol + Trypsin Chymotrypsin as it may cause excessive drowsiness and increase the risk of liver damage.Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.